On subgroups of GL2 over non-commutative local rings which are normalized by elementary matrices

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)221-231
Number of pages11
JournalMathematische Annalen
Volume285
Issue number2
DOIs
StatePublished - Oct 1 1989

Fingerprint

Elementary matrix
Non-commutative Rings
Local Ring
Subgroup

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{977fc36aba444847b55e6880842b1318,
title = "On subgroups of GL2 over non-commutative local rings which are normalized by elementary matrices",
author = "Pera Menal and Vaserstein, {Leonid N.}",
year = "1989",
month = "10",
day = "1",
doi = "10.1007/BF01443515",
language = "English (US)",
volume = "285",
pages = "221--231",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "2",

}

On subgroups of GL2 over non-commutative local rings which are normalized by elementary matrices. / Menal, Pera; Vaserstein, Leonid N.

In: Mathematische Annalen, Vol. 285, No. 2, 01.10.1989, p. 221-231.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On subgroups of GL2 over non-commutative local rings which are normalized by elementary matrices

AU - Menal, Pera

AU - Vaserstein, Leonid N.

PY - 1989/10/1

Y1 - 1989/10/1

UR - http://www.scopus.com/inward/record.url?scp=0040148630&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040148630&partnerID=8YFLogxK

U2 - 10.1007/BF01443515

DO - 10.1007/BF01443515

M3 - Article

AN - SCOPUS:0040148630

VL - 285

SP - 221

EP - 231

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 2

ER -